# SDR DALA1204273212

- Difficulty date: January 25, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 5,681 hours, 2,550 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND FORWARD CARGO SLOPING PANEL 131BF DELAMINATED.  FABRICATED ON STAM TRAVELER# T12/913531 PER DWG 3D25-37705 FROM FR 24 TO FR 28 STRINGER 34L TO 38L.  REPLACED PANEL 131BF IAW A320 AMM 53-22-14.
